# SDR DALA2017031702122

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION,  A DISCREPANT AREA WAS FOUND SEVEN DIFFERENT FASTENERS OF PSE ON LOWER SKIN BETWEEN XRS 163 TO 168 REAR SPAR AT RT WING.
